Duke Mathematical Journal

On the transfer of distributions: Weighted orbital integrals

James Arthur

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 99, Number 2 (1999), 209-283.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077227772

Mathematical Reviews number (MathSciNet)
MR1708030

Zentralblatt MATH identifier
0938.22019

Digital Object Identifier
doi:10.1215/S0012-7094-99-09909-X

Subjects
Primary: 22E55: Representations of Lie and linear algebraic groups over global fields and adèle rings [See also 20G05]
Secondary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields 11R39: Langlands-Weil conjectures, nonabelian class field theory [See also 11Fxx, 22E55] 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]

Citation

Arthur, James. On the transfer of distributions: Weighted orbital integrals. Duke Mathematical Journal 99 (1999), no. 2, 209--283. doi:10.1215/S0012-7094-99-09909-X. http://projecteuclid.org/euclid.dmj/1077227772.


Export citation

References

  • [1] Jeffrey Adams, Dan Barbasch, and David A. Vogan, Jr., The Langlands classification and irreducible characters for real reductive groups, Progress in Mathematics, vol. 104, Birkhäuser Boston Inc., Boston, MA, 1992.
  • [2] James Arthur, The trace formula in invariant form, Ann. of Math. (2) 114 (1981), no. 1, 1–74.
  • [3] James Arthur, The invariant trace formula. I. Local theory, J. Amer. Math. Soc. 1 (1988), no. 2, 323–383.
  • [4] James Arthur, A local trace formula, Inst. Hautes Études Sci. Publ. Math. (1991), no. 73, 5–96.
  • [5] James Arthur, On elliptic tempered characters, Acta Math. 171 (1993), no. 1, 73–138.
  • [6] James Arthur, On the Fourier transforms of weighted orbital integrals, J. Reine Angew. Math. 452 (1994), 163–217.
  • [7] James Arthur, On local character relations, Selecta Math. (N.S.) 2 (1996), no. 4, 501–579.
  • [8] James Arthur, Canonical normalization of weighted characters and a transfer conjecture, C. R. Math. Acad. Sci. Soc. R. Can. 20 (1998), no. 2, 33–52.
  • [9] James Arthur and Laurent Clozel, Simple algebras, base change, and the advanced theory of the trace formula, Annals of Mathematics Studies, vol. 120, Princeton University Press, Princeton, NJ, 1989.
  • [10] Mikhail Borovoi, Abelian Galois cohomology of reductive groups, Mem. Amer. Math. Soc. 132 (1998), no. 626, viii+50.
  • [11] Thomas C. Hales, The fundamental lemma for $\rm Sp(4)$, Proc. Amer. Math. Soc. 125 (1997), no. 1, 301–308.
  • [12] Robert E. Kottwitz, Rational conjugacy classes in reductive groups, Duke Math. J. 49 (1982), no. 4, 785–806.
  • [13] Robert E. Kottwitz, Stable trace formula: cuspidal tempered terms, Duke Math. J. 51 (1984), no. 3, 611–650.
  • [14] Robert E. Kottwitz, Stable trace formula: elliptic singular terms, Math. Ann. 275 (1986), no. 3, 365–399.
  • [15] R. P. Langlands and D. Shelstad, On the definition of transfer factors, Math. Ann. 278 (1987), no. 1-4, 219–271.
  • [16] D. Shelstad, $L$-indistinguishability for real groups, Math. Ann. 259 (1982), no. 3, 385–430.
  • [17] J.-L. Waldspurger, Sur les intégrales orbitales tordues pour les groupes linéaires: un lemme fondamental, Canad. J. Math. 43 (1991), no. 4, 852–896.
  • [18] J.-L. Waldspurger, Le lemme fondamental implique le transfert, Compositio Math. 105 (1997), no. 2, 153–236.